# SDR 9713439602

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RIGHT AFT FORWARD OVERWING EMERGENCY EXIT SIGN LIGHT AND MID CABIN FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 14 THRU 17 INOPERATIVE.  REPLACED BATTERIES AND REPAIRED SHORTED WIRE AT SEAT 14C.  OPERATIONAL CHECK OK.
